Translator Disclaimer
December 1949 The relations between solutions of the differential equation of the second order with four regular singular points
Virginia W. Wakerling
Duke Math. J. 16(4): 591-599 (December 1949). DOI: 10.1215/S0012-7094-49-01656-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.16 • No. 4 • December 1949
Back to Top